Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133

  [Search Papers]
1021. M. Alimohammadi and Kh. Saaidi,
More on Generalized Simplical Chiral Models
Int. J. Mod. Phys. A 16(2001), 1161-1171  [abstract]   
IPM/P-2000/075
 
1022. G.H. Bordbar,
LOCV Calculation for Liquid-Gas Phase Transition in Asymmetrical Nuclear Matter
Int. J. Theor. Phys., Group Theory and Nonlinear Optics 7(2001), 43-57  [abstract]   
IPM/P-2000/073
 
1023. G.H. Bordbar and N. Riazi,
Equation of State of Newborn Neutron Star Matter with Untrapped Neutrinos
Int. J. Theor. Phys. 40(2001), 1671-1681  [abstract]   
IPM/P-2000/072
 
1024. N. Riazi and G.H. Bordbar,
Hot Neutron Star Matter Equation of State
Int. J. Theor. Phys., Group Theory and Nonlinear Optics 7(2001), 73-86  [abstract]   
IPM/P-2000/070
 
1025. H. Fakhri and N. Abbasi,
Exact Solution of the Dirac Equation for A Spin-1/2 Charged Particle in 2D and 3D Euclidean Spaces with Shape Invariance Symmetry
J. Math. Phys. 42(2001), 2416-2437  [abstract]   
IPM/P-2000/066
 
1026. H. Abbasi, H. Hakimi Pajouh, M.R. Rouhani, N.L. Tsintsadze and D.D. Tskhakaya,
Propagation of An Intense Short Laser Pulse in Nonuniform Plasma
Laser Part. Beams 19(2001), 151-155  [abstract]   
IPM/P-2000/062
 
1027. A.M. Ghezelbash and S. Parvizi,
Gauged Noncommutative Wess-Zumino-Witten Models
Nucl. Phys. B 592(2001), 408-416  [abstract]   
IPM/P-2000/057
 
1028. F. Arash and Ali N. Khorramian,
Sub-Structures in Hadrons and Proton Structure Functions
Nucl. Phys. B Proc. Suppl. 99(2001), 164-167  [abstract]   
IPM/P-2000/053
 
1029. M.R. Garousi,
Transformation of Tte Dirac-Born-Infeld Action under the Seiberg-Witten Map
Nucl. Phys. B 602(2001), 527-540  [abstract]   
arXive.org link: hep-th/0011147 [ abs, src, ps, others], cited by
IPM/P-2000/050
 
1030. J. Davoudi, A.A. Masoudi, M.R. Rahimi Tabar, A.R. Rastegar and F. Shahbazi,
Three Dimensional Forced Burgers Turbulence Supplemented with A Continuity Equation
Phys. Rev. E 63(2001), 056308-1-13  [abstract]   
IPM/P-2000/038
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.